# SDR A6WA201441554

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD SILL ATTACH AT FRAME IS CORRODED.  R & R WITH NEW SERVICEABLE PART IAW SRM 51-42-21.
